Translator Disclaimer
2011 Generalized orbifold Euler characteristics for general orbifolds and wreath products
Carla Farsi, Christopher Seaton
Algebr. Geom. Topol. 11(1): 523-551 (2011). DOI: 10.2140/agt.2011.11.523

Abstract

We introduce the Γ–Euler–Satake characteristics of a general orbifold Q presented by an orbifold groupoid G, extending to orbifolds that are not global quotients the generalized orbifold Euler characteristics of Bryan–Fulman and Tamanoi. Each of these Euler characteristics is defined as the Euler–Satake characteristic of the space of Γ–sectors of the orbifold where Γ is a finitely generated discrete group. We study the behavior of these Euler characteristics under product operations applied to the group Γ as well as the orbifold and establish their relationships to existing Euler characteristics for orbifolds. As applications, we generalize formulas of Tamanoi, Wang and Zhou for the Euler characteristics and Hodge numbers of wreath symmetric products of global quotient orbifolds to the case of quotients by compact, connected Lie groups acting locally freely, in particular including all closed, effective orbifolds.

Citation

Download Citation

Carla Farsi. Christopher Seaton. "Generalized orbifold Euler characteristics for general orbifolds and wreath products." Algebr. Geom. Topol. 11 (1) 523 - 551, 2011. https://doi.org/10.2140/agt.2011.11.523

Information

Received: 11 December 2009; Revised: 3 December 2010; Accepted: 6 December 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1213.22005
MathSciNet: MR2783237
Digital Object Identifier: 10.2140/agt.2011.11.523

Subjects:
Primary: 22A22, 55S15
Secondary: 55N91, 58E40

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.11 • No. 1 • 2011
MSP
Back to Top